MathSciNet Relay Station
MathSciNet bibliographic data
MR834102 (87h:53054) 53C20
Schroeder, Viktor Rigidity of nonpositively curved graphmanifolds. Math. Ann. 274 (1986), no. 1, 19–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement